# SDR AALA202510078173

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 25,645 hours, 10,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHTS AT F/A 4R SEAT DOES NOT TEST. MAINTENANCE REPLACED BATERIES AT 4R F/A SEAT. CPN P2-07-0021-002.IAW AMM 25-65-00.
